# SDR CALA0300404

- Difficulty date: July 24, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 16,933 hours, 8,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS AT STA 344-360 BL 0 AND LBL 10 CRACKED.  THE  CRACKS WERE .5 INCH AND 4 INCH.  THE FLOOR SUPPORTS WERE REMOVED AND REPLACED IAW SRM 51-10-02, 51-40-02, AND DRAWING 65C33970-53.
